# SDR SWAA2013092320431

- Difficulty date: September 13, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 35,894 hours, 20,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME E-F POST CRACKED AT THE NR 8 HOLE.  REPAIRED POST IAW ACO.
